Ovarian Cyst Formation Following Gonadotropin-Releasing Hormone-Agonist Administration Decreases the Oocyte Quality in IVF Cycles


Creative Commons License

Eryilmaz O. G. , SARIKAYA E., BARAN AKSAKAL F. N. , Hamdemir S., Dogan M., Mollamahmutoglu L.

BALKAN MEDICAL JOURNAL, cilt.29, sa.2, ss.197-200, 2012 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 29 Konu: 2
  • Basım Tarihi: 2012
  • Doi Numarası: 10.5152/balkanmedj.2011.019
  • Dergi Adı: BALKAN MEDICAL JOURNAL
  • Sayfa Sayıları: ss.197-200

Özet

Objective: The gonadotropin-releasing hormone-agonist (GnRH-a) treatment during in vitro fertilization (IVF) sometimes causes a functional ovarian cyst during the administration period before gonadotropin stimulation, as an undesired event. The aim of this study was to analyze the effect of these cysts on the IVF outcomes.